I have been taking aromasin for 5 years and my platelet count has now dropped to danger levels. I already had ITP and a low count when I started on treatment 5 years ago. Has this exacerbated the problem?
Thrombocytopenia (low platelet count) is not a known side effect of Aromasin, but it may be causing it.
If you already have this problem then aromasin may be aggravating it. And if there is no other explanation for your platelet count dropping so much then your doctor should report it to FDA.
- Aromasin Information for Consumers
- Aromasin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aromasin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2012 • 2 answers
Idiopathic (Immune) Thrombocytopenic Purpura - I have been an ITP patient since October 2008. I was?
Posted 4 Mar 2013 • 4 answers
Posted 30 Oct 2013 • 1 answer
Posted 23 Jan 2015 • 2 answers
Posted 12 Feb 2016 • 0 answers